演題詳細

ポスター / Poster

ポスター 18 (Poster 18) :成人ALL:症例

print

日程
2013年10月11日(金)
時間
16:50 - 17:50
会場
ポスター会場 / Poster (ロイトン札幌 3F ロイトンホールABCD)
座長・司会
杉浦 勇 (Isamu Sugiura):1
1:豊橋市民病院 血液・腫瘍内科
 
前へ戻る

Ph-positive ALL in elderly patient: Dasatinib toxicity resulting in death due to ALI

演題番号 : PS-1-129

翁 祖誠 (Sosei Okina):1、道下 雄介 (Yusuke Michishita):3、小沼 修太 (Shuta Onuma):1、羽山 慧以 (Kei Hayama):1、堀米 佑一 (Yuichi Horigome):1、本橋 知美 (Tomomi Motohashi):3、横山 真喜 (Maki Yokoyama):1、赤川 直之 (Naoyuki Akagawa):1、杉本 恵菜 (Ena Sugimoto):1、花崎 俊輔 (Shunsuke Hanasaki):1、木村 華明 (Sayaka Kimura):1、西岡 和昭 (Kazuaki Nishioka):1、鎌田 浩稔 (Hirotoshi Kamata):1、木村 裕和 (Hirokazu Kimura):1、石井 隆司 (Ryuji Ishii):2、片山 卓爾 (Takuji Katayama):2、栂野 富輝 (Tomiteru Togano):1、宮崎 浩二 (Koji Miyazaki):1、檀原 幹夫 (Mikio Danbara):1、堀江 良一 (Ryouichi Horie):1、東原 正明 (Masaaki Higashihara):1

1:Department of Hematology, Kitasato University School of Medicine, Japan、2:Social Insurance Sagamino Hospital、3:Yokohama Rousai Hospital

 

We encontered an elderly patient presenting with de-novo Ph-positive acute lymphoblastic leukemia(PhALL) who was treated by induction therapy with dasatinib and PSL. Herein, we provide a detaied description of this case. CASE:A 79-year-old man was diagnosed with PhALL(minor BCR-ABL 900000).Laboratory examination revealed the following values: hemoglobin,14.0 g/dL; platelet count,14000; WBC count, 3200 with 5.0% myeloblasts. A BM aspirate showed hypercellularity with 98% myeloblasts. Combination therapy with dasatinib at 140mg/day and PSL at 80 mg/day was administered. On day 12, the patient developed dry cough and his respiratory function deteriorated. Computed tomography revealed interstitial pneumonia and pleural effusion. A BM aspirate taken on day 16 indicated CHR.However, by day 17 the patient could not maintain respiration; therefore, drug induced acute lung injury was suspected. Consequently, we switched his medication from dasatinib to imatinib at 400mg/day. By day 41, BCR-ABL transcripts could not be detected by RT-PCR. Despite achieving CMR, the patient died due to the progression of interstitial pneumonia. DISCUSSION: According to previous reports, dasatinib is effective without chemotherapy and rarely causes complications; a similar observation was expected particularly for elderly patients. In this case, however, even though dasatinib brought about CMR, it led to fatal complications. This suggests the patient was overdoesed with dasatinib. TDM for dasatinib must therefore be conducted and its optimum dosage evaluated for Japanese individuals.

前へ戻る